# SDR SWAA2014031025909

- Difficulty date: February 23, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 26,173 hours, 11,853 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB A STAB STATION 166.30, RIB CRACKED AT 3RD VERTICAL  STIFFENER.  REPAIRED RIB IAW EA.
